| Model Number |
404633 |
| Medical Device Problem Codes |
Premature End-of-Life Indicator (1480); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/19/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Device explanted due to eos.Patient received multiple shocks due to noise on rv while in backup mode, resulting in eos.Should additional information be received this file will be updated.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.